# SDR SWAA022180

- Difficulty date: September 18, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: 074SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- Aircraft time: 66,095 hours, 72,146 cycles
- Engine: Pwa JT8D9
- Engine time: 72,060 hours, 81,875 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D9A
- Part serial: 687782
- Condition: Vibration
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE VIBRATING AND N1 INDICATOR FLUCTUATING.  REMOVED AND REPLACED NR 2 ENGINE AND N1 INDICATOR PER MM.
